# SDR GAIA99131

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM STL-TOL, FLT 1721 - ON CLIMB-OUT, THE LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED FLASHING THEN STEADY.  THE LOWER AFT BODY OVERHEAT CHECKLIST PROCEDURES WERE PERFORMED.  THE LIGHT WENT OUT WITH THE THROTTLE REDUCTION ON THE NR 1 ENGINE.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN TOL.  REMOVED GILL LINER IN AFT BELLY, ALSO KEEL BEAM ACCESS PANEL.  RAN ENGINES TO POWER FOR LEAK CHECK.  FOUND SEVERAL CLAMPS IN KEEL BEAM AREA LEAKING.  TIGHTENED CLAMPS AND RAN ENGINES.  NO OTHER LEAKS WERE NOTED.  BODY OVERHEAT LIGHT DID NOT ILLUMINATE.  REINSTALLED GILL LINER AND ACCESS PANEL.  PERFORMED MORE ENGINE RUNS TO POWER.  OVERHEAT LIGHT DID NOT COME ON.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
